Navigation Menu+

What are the side effects of using protein whey?

Posted in Food

In general, even lactose intolerant people can use protein whey without any side effects. But some people may have some issues with the use of whey. These side effects, when they occur, can have the following symptoms:

  • Feeling of bloating and/or cramping in the bowels or abdomen area
  • Nausea and an urge to vomit
  • Increased flatulence accompanied by increased bowel movements
  • Allergic reaction to a high protein diet like breaking out in hives and son on

If you have any possible reason to suspect that you may have food allergies, do make sure to take a test before you start consuming a high protein diet with protein whey powder. The other side effects are in most cases a reaction to an increased protein intake; more than what is needed, and can be monitored and managed by taking care to ingest only the required daily dose of protein and not more.

However, even if a small dose of protein ends up causing stomach problems or irritates the gastrointestinal tract causing you to have chronic symptoms, you may need to take a digestive enzyme along with the protein whey to help your body digest and absorb it better. Sometimes, changing the brand of protein whey and opting more something more natural cn also help to alleviate the symptoms.

How do protein powders help?

Well, now that you have seen how difficult it is to fulfil your dietary needs just through trying o have the right amount of food all the time; because admit it you are bound to slip up and that can completely offset your exercise regimen, it would be slightly easier to understand how important protein powders are. They are an easy solution to your dietary and exercise problems, and can easily fill you up on the proteins your body requires on a daily basis.


Related Post: What are The Side Effects of Using Protein Whey?